# SDR P5CA9701159

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - FX - BODY FAIRING 191F EXT SKIN FOUND SURFACE CORRODED.  REMOVED CORROSION AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
